# SDR DL76S080845

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 57,031 hours, 25,979 cycles
- Engine: Ge CF680A2
- Engine time: 56,207 hours, 25,782 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580358
- Condition: Failed
- Location: Nr 2
- Part time: 56,207 hours, 25,782 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT FELT VIBS AND HEARD UNUSUAL NOISE VIBS AT5.0.  WHILE PERFORMING WALKAROUND CHECK FOUND METAL IN TAILPIPE OF THE NR 2 ENG.  ENG CHG IN PROGRESS.
